# SDR XNOA01069

- Difficulty date: September 18, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 PITCH TRIM TRIPS OFF WON'T RESET.  TRANSFERRED TO DMI 2623 IAW MEL 22-11-03.  PLACARDS INSTALLED.
